# SDR UPS99429066

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC15171571
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, S41 HAS 3 INCH CRACK AT STATION 260 RIGHT SIDE NOSE WHEEL WELL BOX WHERE IT ATTACHES TO CLIP.  REMOVED CRACKED STRINGER, FABED NEW PART, INSTALLED APPLIED SEALANT PER EO 8934 D.
